# SDR ASAA2017050320627

- Difficulty date: May 3, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 36,611 hours, 10,656 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF MEL 21-32B RH PACK LIGHT FAILS TO EXTINGUISH AFTER RECALL AND MASTER CAUTION RESET. GROUNDED - YES. REF AMM FIM TASK 21-61-801 RESET BOTH ZONE TEMP CONTROLLERS ALL FAULTS CLEARED MASTER CAUTION LT NOW DOES NOT ILLUMINATE AND EXTINGUISHED OK FOR CONTINUED SERVICE
